Skip to content

A Stochastic Approximation Method

Robbins, H., & Monro, S. (1951). A Stochastic Approximation Method. The Annals of Mathematical Statistics, 22(3), 400-407.

Type
Journal article
Intellectual base
Primary research
Year
1951
Volume
22
Issue
3
Pages
400-407
DOI
10.1214/aoms/1177729586
DOI registrant
Institute of Mathematical Statistics
Link
https://doi.org/10.1214/aoms/1177729586
Cited from
mathematics, physics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 3 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:4fe0feda6f24 · see in the full table